# SDR UIEA2016090600745

- Difficulty date: September 2, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 85,998 hours, 14,805 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1740 LBL 11 - RBL 11 FLOORBEAM UPPER TEE FOUND CORRODED.  REPAIRED IAW SRM 53-00-5I, REPAIR 3 AND RI-53-65-11506 REV A.
